# SDR FDKA2009062200134

- Difficulty date: June 22, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 18,058 hours, 17,135 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6288 CVG.  MAIN CABIN DOOR HARD TO OPEN AND CLOSE.  MX ADJUSTED DOOR ROLLERS.  OPS GOOD.
